MathSciNet Relay Station
MathSciNet bibliographic data
MR1924369 20F67 (37C85 57M07)
Coornaert, M.; Knieper, G. Growth of conjugacy classes in Gromov hyperbolic groups. Geom. Funct. Anal. 12 (2002), no. 3, 464–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement